Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Can the depo shot make you feel pregnant?

I've been on the shot since December and I have had little to no bleeding at all. For the past month or two I have barely been able to eat I'm so nauseous, I've been needing to use the bathroom a lot, and just everything I felt when I was pregnant with my first child. I've read a lot of people saying they also felt pregnant on the shot but I'm experiencing butterflies in my stomach very often.. I have not been able to get to a store to buy a test but I just wanted a second opinion, do you think this is normal for the depo shot?

 
Tori112312Gavin

Asked by Tori112312Gavin at 12:45 AM on Jul. 30, 2013 in Pregnancy

Level 1 (2 Credits)
This question is closed.
Answers (4)
  • Yes. The shot puts you in Hormone Hell. You might need to stop taking it.
    Ballad

    Answer by Ballad at 12:48 AM on Jul. 30, 2013

  • Yes. The shot prevents pregnancy by making your body think it IS pregnant.
    PartyGalAnne

    Answer by PartyGalAnne at 1:10 AM on Jul. 30, 2013

  • i got pregnatb on the deop shot
    sillymonkey277

    Answer by sillymonkey277 at 6:51 PM on Jul. 30, 2013

  • No wonder why I've felt like complete and utter crap. I'll probably stop getting it. Thank you!
    Tori112312Gavin

    Comment by Tori112312Gavin (original poster) at 12:42 AM on Jul. 31, 2013